MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP NS

GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP NS
Model Number 1119.0050
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the subject parts and imaging provided show signs of wear on the underside or interfacing side due to tightening and manipulation in use.It is possible that the locking cap was not final tightened, which would cause insufficient locking and cause the rod to slip when loaded.Additional possible causes include the rod not being fully captured in the screw head, excessive compressive forces, or off-axis tightening.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done for a rod that had migrated post-operatively.

Brand Name
CREO
Common Device Name
CREO 5.5 LOCKING CAP NS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11689135
Report Number3004142400-2021-00073
Device Sequence Number3575864
Product Code NKB
UDI-Device Identifier00889095733082
UDI-Public00889095733082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR